Chow categories
Compositio Mathematica, Volume 76 (1990) no. 1-2, p. 101-162
@article{CM_1990__76_1-2_101_0,
     author = {Franke, Jens},
     title = {Chow categories},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {76},
     number = {1-2},
     year = {1990},
     pages = {101-162},
     zbl = {0726.14005},
     mrnumber = {1078860},
     language = {en},
     url = {http://www.numdam.org/item/CM_1990__76_1-2_101_0}
}
Franke, J. Chow categories. Compositio Mathematica, Volume 76 (1990) no. 1-2, pp. 101-162. http://www.numdam.org/item/CM_1990__76_1-2_101_0/

[B] S. Bloch, Cyles and Biextensions, Contemporary Mathematics vol. 83, 1989, p. 19-30. | MR 991974 | Zbl 0686.14002

[D] P. Deligne, Le déterminant de la cohomology, Contemporary Mathematics 67 (1987), p. 93-177. | MR 902592 | Zbl 0629.14008

[DM] P. Deligne and J. Milne, Tannakian Categories, Lecture Notes in Mathematics 900, p. 101-228. | Zbl 0477.14004

[F] W. Fulton, Intersection Theory, Springer-Verlag, 1984. | MR 732620 | Zbl 0541.14005

[FL] W. Fulton and S. Lang, Riemann-Roch Algebra, Springer-Verlag, 1985. | MR 801033 | Zbl 0579.14011

[Fr1] J. Franke, Chow categories, Proceedings of the 28. Mathematische Arbeitstagung, Bonn (MPI) 1988.

[Fr2] J. Franke, Chow categories, Manuscript, June 1988.

[G] H. Gillet, Riemann-Roch theorems for higher algebraic K-theory, Advances in Math. 40 (1981), 203-289. | MR 624666 | Zbl 0478.14010

[GN] C. Giffen and A. Neeman, K-theory of triangulated categories, Preprint, University of Virginia.

[Gr] D. Grayson, Products in K-theory and intersection algebraic cycles, Inv. Math. 17 (1978) 71-83. | MR 491685 | Zbl 0394.14004

[H] R. Hartshorne, Algebraic geometry, Springer-Verlag, 1977. | MR 463157 | Zbl 0367.14001

[M] J. Milne, Etale cohomology, Princeton University Press, 1980. | MR 559531 | Zbl 0433.14012

[Q] D. Quillen, Higher algebraic K-theory I, Lecture Notes in Math. No. 341, p. 85-147. | MR 338129 | Zbl 0292.18004

[S] C. Soulé, Opérations en K-théorie algébrique, Can. J. Math., 37: 3 (1985), 488-550. | MR 787114 | Zbl 0575.14015

[SGA 6] P. Berthelot; A. Grothendieck and L. Illusie, Théorie des Intersections et Théorème de Riemann-Roch, Lecture Notes in Mathematics 225. | Zbl 0218.14001

[SGA 7I] A. Grothendieck, Groupes de Monodromie en Geometrie Algebrique, Lecture Notes in Mathematics 288. | Zbl 0237.00013

[W] F. Waldhausen, Algebraic K-theory of generalized free products, Part 1, Annals of Mathematics. | Zbl 0397.18012